Item #: HD4733
Pharmacy Items (More from this brand)
Ibuprofen 200 Mg
Temporary Relief of Headache, Fever, Cramps, Aches, Backache, Toothache, & More.
Buy 'Generic' OTC Products and Save Big!
Each Tablet provides Ibuprofen 200 mg. Compare To Active Ingredient In Advil.
|Active Ingredients: Ibuprofen 200mg . . . . Pain reliever/fever reducer|
|Inactive Ingredients: Camauba wax, cellulose, corn starch, fumed silica gel, hypromellose, lactose, magnesium stearate, polydextrose, polyethylene glycol, red iron oxide, sodium starch glycolate, stearic acid, titanium dioxide.|
|Directions: Adults and children 12 years and older take 1 TABLET every 4 to 6 HOURS while symptoms persist. If pain or fever does not respond to 1 TABLET, 2 TABLETS may be used. Do not exceed 6 TABLETS in 24 HOURS. Children under 12 years should consult with a doctor.|
|Caution: Pregnant or lactating women, diabetics, hypoglycemics, and people with known medical conditions and/or taking drugs should consult with a licensed physician and/or pharmacist prior to taking dietary supplements.|
The information provided on this site is intended for your general knowledge only and is not a substitute for professional medical advice or treatment for specific medical conditions. Always seek the advice of your physician or other qualified health care provider with any questions you may have regarding a medical condition. The information on this website is not intended to diagnose, treat, cure or prevent any disease.
*These statements have not been evaluated by The United States Food and Drug Administration.
These products are not intended to diagnose, treat, cure or prevent any disease.